English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Three interacting strings in two dimensions: non-universal and multiple unbinding transitions

Netz, R. R., & Lipowsky, R. (1994). Three interacting strings in two dimensions: non-universal and multiple unbinding transitions. Journal de Physique I, 4, 47-75. doi:10.1051/jp1:1994120.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-76E2-B Version Permalink: http://hdl.handle.net/21.11116/0000-0002-FC48-2
Genre: Journal Article

Files

show Files
hide Files
:
366680.pdf (Publisher version), 2MB
 
File Permalink:
-
Name:
366680.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Netz, R. R., Author
Lipowsky, Reinhard1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1994
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 366680
DOI: 10.1051/jp1:1994120
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal de Physique I
  Other : JPI
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Les Ulis, France : Les Editions de physique
Pages: - Volume / Issue: 4 Sequence Number: - Start / End Page: 47 - 75 Identifier: ISSN: 1155-4304